# SDR 96UAL900724

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN AT FLIGHT LEVEL 310 DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  RETURNED TO FIELD.  *S/D*  FOUND CUT O-RING ON MAIN OIL FILTER COVER.  REPLACED O-RING, MOTORED ENGINE AND FOUND NO LEAKS.
